# SDR UIEA201000183

- Difficulty date: April 1, 2009
- Submitted: May 14, 2010
- Operation: Air carrier
- Aircraft: N524MC
- Make and model: Boeing 747-2D7B
- Aircraft serial: 21784
- Aircraft time: 99,273 hours, 20,605 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Delaminated
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT INBD MID FLAP AT WBL 128.45 AND RT INBD AFT FLAP AT WBL 195.45 DAMAGED WITH DELAMINATION. INBD LOWER SURFACE DAMAGE MEASURES 4.0 IN X 4.0 IN. L/E LOWER SUFACE DAMAGE MEASURES 3.0 IN X 3.0 IN. "PERMANENT REPAIRS PERFORMED IAW THE SRM 51-41-09 FIG 6. TABLE I, IAW SRM 51-40-15".
